# SDR SWIA200312468

- Difficulty date: September 28, 2003
- Submitted: October 2, 2003
- Operation: Air carrier
- Aircraft: N295SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120322
- Aircraft time: 16,284 hours, 23,856 cycles
- Engine: Pwa PW118
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D36604001
- Part serial: 907
- Condition: Malfunctioned
- Location: Emergency Light
- Part time: 6,149 hours, 8,951 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VARIOUS EMERGENCY LIGHTS INOPERATIVE.  REPLACED CENTER ELBP IAW MM 33-50-00.  OPS CHECK GOOD.
